Claude Berge

Bhogle, Srinivas (2002) Claude Berge. Current Science, 83 (7). pp. 906-907.

Full text not available from this repository.
Official URL: http://www.ias.ac.in/currsci/oct102002/906.pdf
Item Type: Article
Additional Information: Copyright for this article belongs to Indian Academy of Sciences
Uncontrolled Keywords: Claude Berge, Mathematician
Subjects: MATHEMATICAL AND COMPUTER SCIENCES
Depositing User: Users 11 not found.
Date Deposited: 22 Jun 2005
Last Modified: 24 May 2010 04:09
URI: http://nal-ir.nal.res.in/id/eprint/804

Actions (login required)

View Item View Item